# SDR WTAA950238

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 12008735
- Condition: Leaking
- Location: Left Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT ENGINE REPORTED TORQUE LIMITED DURING TAKEOFF ROLL. TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT FUEL MOTIVE FLOW SYSTEM PER MEL 28-21-3.  AIRCRAFT RETURNED TO SERVICE, MAINTENANCE SUBSEQUENTLY REPLACED LEAKING MOTIVE FLOW LINE IN LEFT WING FUEL BAY.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
